Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 808, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Sep 17, 2016, 5:05 PM CDT for Cleveland County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 17, 2016, 5:05 PM CDT (22:05 UTC)
- Expired
- Sep 17, 2016, 5:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cleveland County, OK
The radar
The Norman radar (KTLX), 9 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 17, 1:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.1 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 521 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
758
WUUS54 KOUN 172205
SVROUN
OKC027-172230-
/O.NEW.KOUN.SV.W.0808.160917T2205Z-160917T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
505 PM CDT SAT SEP 17 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 530 PM CDT
* AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SOUTHEASTERN OKLAHOMA CITY...OR NEAR STANLEY DRAPER LAKE...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...STELLA...LAKE
THUNDERBIRD...STANLEY DRAPER LAKE AND LITTLE AXE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3526 9746 3537 9739 3534 9716 3521 9717
3512 9728
TIME...MOT...LOC 2205Z 292DEG 18KT 3529 9737
HAIL...1.00IN
WIND...60MPH
$$
BRB1 follow-up statement
993
WWUS54 KOUN 172215
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT SAT SEP 17 2016
OKC027-172230-
/O.CON.KOUN.SV.W.0808.000000T0000Z-160917T2230Z/
CLEVELAND OK-
515 PM CDT SAT SEP 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN CLEVELAND COUNTY...
AT 514 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
NORMAN...OR 5 MILES SOUTHEAST OF STANLEY DRAPER LAKE...MOVING EAST AT
20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORMAN...STELLA...LAKE THUNDERBIRD...
STANLEY DRAPER LAKE AND LITTLE AXE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3525 9744 3536 9734 3534 9716 3521 9717
3513 9727
TIME...MOT...LOC 2214Z 292DEG 18KT 3527 9732
HAIL...1.00IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 3:28 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Sep 17, 3:28 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion National Weather Service Norman OK 328 PM CDT SAT SEP 17 2016 .DISCUSSION... Severe thunderstorm potential through tonight is the primary concern. Through 8 pm this evening, severe storm potential will increase. As of 315 pm, a complex of strong to severe storms over far western Oklahoma will continue to move east near I-40. Damaging winds up to 70 mph will be the main hazard with this complex, though hail up to golf ball size, heavy rainfall, and frequent lightning are possible as well. This complex will likely impact the Oklahoma City metro area in the 5-7 pm time frame. This complex may grow upscale in wind potential as well as coverage in the next several hours with numerous severe reports of mainly damaging wind possible. Latest model runs, including HRRR, seemed to be doing a poor job handling this complex. Additional isolated to scattered strong to severe thunderstorms may form ahead of this complex through 8 pm this evening as the air is weakly capped across Oklahoma. South of the Red River, capping appears to be stronger. Sufficient shear (0-6 km bulk shear 30-45 kt) and instability (MLCAPE 1000-2500 J/kg which is in the 90th percentile or higher for this time of year) support supercells and multicells capable of large hail and damaging winds. Locally heavy rainfall is possible as well, though widespread flooding seems unlikely due to decent storm motions generally over 20 mph. After 8 pm this evening, activity this afternoon should diminish, and the main attention for additional storms will switch to the High Plains which may congeal and dive southeast into a large MCS/squall line. Latest model guidance have been suggesting this potential, though confidence is not too high as ongoing storms this afternoon will impact the local environment. There appears to be a lower severe threat with these storms compared to this afternoon due to the loss of daytime heating and as the boundary layer cools and becomes more stable. However, a few reports of damaging winds up to 70 mph and large hail up to golf balls will be possible along with locally heavy rainfall. The timing of this possible complex remains uncertain, but generally believe it would occur in the 8 pm to 4 am time frame. Did not go too high with rain chances tonight as not completely sure this complex will materialize. Sunday, a few morning showers and storms with locally heavy rainfall may linger during the morning hours, mainly southeast of I-44. Otherwise, decreasing clouds and hot/humid conditions are expected. Sunday night through next Saturday, hot and humid conditions are generally forecast with limited rain chances. Temperatures are forecast to be well above average for mid to late September. A cold front may bring cooler conditions and higher rain chances by the end of the week. MBS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 65 88 70 92 / 60 30 10 0 Hobart OK 64 90 69 95 / 60 30 10 0 Wichita Falls TX 67 91 71 96 / 60 40 10 0 Gage OK 62 89 65 94 / 50 10 0 0 Ponca City OK 62 87 70 92 / 50 20 10 10 Durant OK 69 90 69 94 / 40 50 10 0 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 25/17
Hazardous weather outlook, Sep 17, 2:44 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 244 PM CDT SAT SEP 17 2016 OKZ004>048-050>052-TXZ083>090-181945- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 244 PM CDT SAT SEP 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF STRONG TO SEVERE STORMS ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH TONIGHT. LOCATION... A SLIGHT RISK COVERS AN AREA ALONG AND WEST OF A LINE FROM ALVA AND KINGFISHER... TO EL RENO AND LAWTON OKLAHOMA... TO CROWELL TEXAS. A MARGINAL RISK SURROUNDS THE SLIGHT RISK AND COVERS THE REST OF THE AREA. TIMING... THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH 3 AM. IMPACTS... LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS OF 60 TO 70 MPH WILL BE THE MAIN IMPACTS. HEAVY RAIN WILL ALSO BE A CONCERN. DISCUSSION... TWO ROUNDS OF STORMS ARE EXPECTED THROUGH EARLY SUNDAY. THE FIRST ROUND WILL BE WITH A SMALL COMPLEX OF STORMS MOVING EAST ALONG I-40 AND ANY ISOLATED TO SCATTERED STORMS THAT DEVELOP THIS AFTERNOON AND EARLY EVENING ACROSS PARTS OF CENTRAL AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS. THE SECOND ROUND OF STORMS WILL BE DUE TO A THUNDERSTORM COMPLEX THAT IS EXPECTED TO DEVELOP AND MOVE ACROSS PARTS OF THE AREA LATER THIS EVENING AND OVERNIGHT. STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH BOTH ROUNDS OF STORMS. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE MAIN IMPACTS. HEAVY RAIN WILL ALSO BE A CONCERN. THE POTENTIAL FOR SEVERE STORMS WILL LIKELY DECREASE OVERNIGHT BUT GUSTY WINDS AND HEAVY RAIN WILL REMAIN POSSIBLE THROUGH EARLY SUNDAY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA SUNDAY MORNING WITH THE STORMS MOVING EAST AND SOUTHEAST OUT OF THE AREA THROUGH THE DAY. THUNDERSTORMS WILL ALSO BE POSSIBLE WEDNESDAY NIGHT AND FRIDAY NIGHT ACROSS NORTHERN OKLAHOMA. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Sep 17, 4:50 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
450 PM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL PIEDMONT 35.64N 97.75W
09/17/2016 E1.00 INCH CANADIAN OK BROADCAST MEDIA
RELAYED BY KOKH TV
0440 PM HAIL 1 E WILL ROGERS AIRPORT 35.39N 97.58W
09/17/2016 E1.00 INCH OKLAHOMA OK PUBLIC
0445 PM TSTM WND GST MOORE 35.34N 97.49W
09/17/2016 E60 MPH CLEVELAND OK PUBLIC
AT 19TH AND I-35
&&
JPIKELocal storm report, Sep 17, 4:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
452 PM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND GST 7 W WATONGA 35.85N 98.54W
09/17/2016 M60 MPH BLAINE OK MESONET
&&
JPIKELocal storm report, Sep 17, 4:56 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT SAT SEP 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST 4 N WATONGA 35.91N 98.41W
09/17/2016 M60 MPH BLAINE OK EMERGENCY MNGR
0452 PM TSTM WND GST MOORE 35.34N 97.49W
09/17/2016 M64 MPH CLEVELAND OK PUBLIC
AT SANTA FE AVE AND SW 34TH ST
&&
JPIKESpecial weather statement, Sep 17, 4:56 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
456 PM CDT SAT SEP 17 2016
OKZ041-042-047-172230-
PONTOTOC OK-MURRAY OK-JOHNSTON OK-
456 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PONTOTOC...
NORTHEASTERN MURRAY AND NORTHWESTERN JOHNSTON COUNTIES UNTIL 530 PM
CDT...
AT 454 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
SULPHUR...MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3444 9697 3453 9703 3465 9689 3461 9681
3451 9678 3445 9681
TIME...MOT...LOC 2154Z 224DEG 15KT 3450 9692
BRBSpecial weather statement, Sep 17, 4:59 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
459 PM CDT SAT SEP 17 2016
OKZ025-172230-
OKLAHOMA OK-
459 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA COUNTY UNTIL 530 PM
CDT...
AT 456 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DEL CITY...
MOVING NORTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3538 9753 3548 9759 3568 9744 3556 9725
3538 9719
TIME...MOT...LOC 2156Z 238DEG 12KT 3547 9745
BRBSpecial weather statement, Sep 17, 5:02 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
502 PM CDT SAT SEP 17 2016
OKZ027-028-172230-
GRADY OK-MCCLAIN OK-
502 PM CDT SAT SEP 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRADY AND
SOUTHWESTERN MCCLAIN COUNTIES UNTIL 530 PM CDT...
AT 459 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
DIBBLE...MOVING EAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3491 9771 3507 9772 3516 9746 3501 9738
3486 9739
TIME...MOT...LOC 2159Z 272DEG 14KT 3499 9764
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 3:13 AM CDT | Special Weather Statement | OUN | Alfalfa | 32 min |
| Sep 17, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Roger Mills | 60 min |
| Sep 17, 2:08 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 28 min |
| Sep 17, 2:28 PM CDT | Special Weather Statement | OUN | Johnston | 47 min |
| Sep 17, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Jackson, Kiowa and 2 more | 63 min |
| Sep 17, 3:14 PM CDT | Special Weather Statement | OUN | Johnston | 31 min |
| Sep 17, 3:23 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Johnston | 37 min |
| Sep 17, 3:30 PM CDT | Special Weather Statement | OUN | Canadian | 30 min |
| Sep 17, 3:43 PM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| Sep 17, 3:48 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Kiowa, Washita | 57 min |
| Sep 17, 4:07 PM CDT | Special Weather Statement | OUN | Canadian | 23 min |
| Sep 17, 4:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 34 min |
| Sep 17, 4:14 PM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Sep 17, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 27 min |
| Sep 17, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 64 min |
| Sep 17, 4:31 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 3 hr |
| Sep 17, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 30 min |
| Sep 17, 4:47 PM CDT | Special Weather Statement | OUN | Oklahoma | 28 min |
| Sep 17, 4:54 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 39 min |
| Sep 17, 4:56 PM CDT | Special Weather Statement | OUN | Murray | 34 min |
| Sep 17, 4:59 PM CDT | Special Weather Statement | OUN | Oklahoma | 31 min |
| Sep 17, 5:02 PM CDT | Special Weather Statement | OUN | McClain | 28 min |
| Sep 17, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 52 min |
| Sep 17, 5:32 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan | 43 min |
| Sep 17, 5:44 PM CDT | Special Weather Statement | OUN | Pontotoc | 31 min |
| Sep 17, 5:49 PM CDT | Special Weather Statement | OUN | Pottawatomie | 26 min |
| Sep 17, 5:52 PM CDT | Special Weather Statement | OUN | Noble, Payne | 38 min |
| Sep 17, 6:01 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie | 44 min |
| Sep 17, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Johnston, Murray, Pontotoc, Pottawatomie, Seminole | 28 min |
| Sep 17, 6:30 PM CDT | Special Weather Statement | OUN | Noble, Payne | 30 min |
| Sep 17, 6:56 PM CDT | Special Weather Statement | OUN | Coal, Hughes, Seminole | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.